I know this doesn't have anything to do with adhesions, but... I have a
new problem. I'm having hot flashes! They started mid August and I
thought they were a side effect of the drug celebrex, as they are listed
among the side effects. But they didn't start until I had been on the
drug for a month, and I've been off the drug for over a week and I still
have them. So I think they are the real thing.
I feel miserable unless I'm sitting with a fan directed at me and I've
been waking up absolutely roasting several times per night. I don't
seem to be having night sweats though. I thought the hot flashes from
Lupron were kind of interesting, but not now! I'm tired of going to my
pcp with one problem after another and my gyn died. Does anyone have
any advice? My FSH was tested last January and it was normal (9)Does
anyone know how quickly it can become abnormal? I have read everything
on the internet.Thanks for listening.